General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Uspekhi Mat. Nauk:

Personal entry:
Save password
Forgotten password?

Uspekhi Mat. Nauk, 1998, Volume 53, Issue 6(324), Pages 129–192 (Mi umn90)  

This article is cited in 20 scientific papers (total in 20 papers)

Controlled random sequences: methods of convex analysis and problems with functional constraints

A. B. Piunovskiy

Institute for Physico-Technical Problems, Moscow


Full text: PDF file (648 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:6, 1233–1293

Bibliographic databases:

UDC: 512.19
MSC: 60Jxx, 60G57, 62Cxx, 47N10
Received: 26.12.1997

Citation: A. B. Piunovskiy, “Controlled random sequences: methods of convex analysis and problems with functional constraints”, Uspekhi Mat. Nauk, 53:6(324) (1998), 129–192; Russian Math. Surveys, 53:6 (1998), 1233–1293

Citation in format AMSBIB
\by A.~B.~Piunovskiy
\paper Controlled random sequences: methods of convex analysis and problems with functional constraints
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 6(324)
\pages 129--192
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 6
\pages 1233--1293

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Piunovskiy, AB, “Constrained Markovian decision processes: the dynamic programming approach”, Operations Research Letters, 27:3 (2000), 119  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    2. Hernandez-Lerma, O, “A multiobjective control approach to priority queues”, Mathematical Methods of Operations Research, 53:2 (2001), 265  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    3. M. N. Bogacheva, I. V. Pavlov, “Haar extensions of arbitrage-free financial markets to markets that are complete and arbitrage-free”, Russian Math. Surveys, 57:3 (2002), 581–583  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. Piunovskiy, AB, “Dynamic programming in constrained Markov decision processes”, Control and Cybernetics, 35:3 (2006), 645  mathscinet  zmath  isi  elib
    5. G. Dorini, F. Di Pierro, D. Savic, A. B. Piunovskiy, “Neighbourhood Search for constructing Pareto sets”, Mathematical Methods of OR, 65:2 (2007), 315  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    6. Denardo E.V., Feinberg E.A., Rothblum U.G., “On Occupation Measures for Total-Reward Mdps”, 47th IEEE Conference on Decision and Control, 2008 (CDC 2008), IEEE Conference on Decision and Control, IEEE, 2008, 4460–4465  isi
    7. Dufour F., Piunovskiy A.B., “Multiobjective Stopping Problem for Discrete-Time Markov Processes: Convex Analytic Approach”, J Appl Probab, 47:4 (2010), 947–966  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    8. B. M. Miller, G. B. Miller, K. V. Semenikhin, “Methods to design optimal control of Markov process with finite state set in the presence of constraints”, Autom. Remote Control, 72:2 (2011), 323–341  mathnet  crossref  mathscinet  zmath  isi  elib
    9. Yi Zhang, “Convex analytic approach to constrained discounted Markov decision processes with non-constant discount factors”, TOP, 2011  crossref  mathscinet  isi  elib  scopus  scopus
    10. Feinberg E.A., Rothblum U.G., “Splitting Randomized Stationary Policies in Total-Reward Markov Decision Processes”, Math Oper Res, 37:1 (2012), 129–153  crossref  mathscinet  zmath  isi  elib  scopus
    11. Jun Fei, Eugene A. Feinberg, “Variance minimization for constrained discounted continuous-time MDPs with exponentially distributed stopping times”, Ann Oper Res, 2012  crossref  mathscinet  isi  scopus  scopus
    12. William B. Haskell, Rahul Jain, “Stochastic Dominance-Constrained Markov Decision Processes”, SIAM J. Control Optim, 51:1 (2013), 273  crossref  mathscinet  zmath  isi  scopus  scopus
    13. Ilbin Lee, M.A.. Epelman, H. Edwin Romeijn, R.L.. Smith, “Extreme point characterization of constrained nonstationary infinite-horizon Markov decision processes with finite state space”, Operations Research Letters, 2014  crossref  mathscinet  isi  scopus  scopus
    14. Xiao Wu, Xiaolong Zou, Xianping Guo, “First passage Markov decision processes with constraints and varying discount factors”, Front. Math. China, 2015  crossref  mathscinet  isi  scopus  scopus
    15. Haivoronskyy O.O., Ermoliev Yu.M., Knopov P.S., Norkin V.I., “Mathematical Modeling of Distributed Catastrophic and Terrorist Risks”, 51, no. 1, 2015, 85–95  crossref  mathscinet  zmath  isi  scopus  scopus
    16. Myasnikov D.V., Siemenikhin K.V., “Control of M|M|1|N queue parameters under constraints”, J. Comput. Syst. Sci. Int., 55:1 (2016), 59–78  crossref  mathscinet  zmath  isi  elib  scopus
    17. Yuksel S., Saldi N., “Strategic Measures Approach to Decentralized Stochastic Control”, 2016 54Th Annual Allerton Conference on Communication, Control, and Computing (Allerton), Annual Allerton Conference on Communication Control and Computing, IEEE, 2016, 838–843  isi
    18. Yuksel S., Saldi N., “Convex Analysis in Decentralized Stochastic Control and Strategic Measures”, 2016 IEEE 55Th Conference on Decision and Control (Cdc), IEEE Conference on Decision and Control, IEEE, 2016, 6050–6055  isi
    19. Yuksel S., Saldi N., “Convex Analysis in Decentralized Stochastic Control, Strategic Measures, and Optimal Solutions”, SIAM J. Control Optim., 55:1 (2017), 1–28  crossref  mathscinet  zmath  isi  scopus
    20. Feinberg E.A., Piunovskiy A., “Sufficiency of Deterministic Policies For Atomless Discounted and Uniformly Absorbing Mdps With Multiple Criteria”, SIAM J. Control Optim., 57:1 (2019), 163–191  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:467
    Full text:127
    First page:1

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019